Nurofen Plus Tablets

NZ$26.99
Prescription repeats
Add To Cart
Nurofen Plus Tablets

Nurofen Plus Tablets

Nurofen Plus uses a combination of ibuprofen and codeine, and works at the source of your pain. Ibuprofen also has anti-inflammatory properties that help to reduce swelling. It relieves acute, moderate pain which is not considered to be relieved by taking a single painkiller, such as ibuprofen, aspirin or paracetamol alone.

  • A double-action pain relief
  • It relieves moderate pain
  • Reduces inflamation
  • Reduces fever

 

30 tablets

Ingredients: Each tablet contains ibuprofen 200mg and codeine phosphate 12.8mg. Contains no gluten, wheat, lactose or sucrose. Contains no preservatives

Dosage: Take with water. Do not use for more than 3 days, can cause addiction.

  • Adults and children over12 years: Take 1 or 2 caplets with water, every 4 to 6 hours up to three times a day as necessary (maximum 6 caplets in 24 hours).
  • Do not give Nurofen Plus to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.

 

Only take within the stated maximum dose. Codeine can cause drowsiness. Do not drive or operate machinery if affected. Avoid alcohol. Do not take if you are allergic to diclofenac, aspirin or anti-inflammatory medicines.

**Pharmacist only products require a consultation prior to delivery - on purchase one of our pharmacists will phone you**

NZ$26.99
Prescription repeats
Add To Cart